Analytical Approximate Solutions of (n+1)-Dimensional Fractal Heat-Like and Wave-Like Equations


Acan O., Baleanu D., Al Qurashi M. M. , Sakar M. G.

ENTROPY, vol.19, no.7, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 19 Issue: 7
  • Publication Date: 2017
  • Doi Number: 10.3390/e19070296
  • Title of Journal : ENTROPY

Abstract

In this paper, we propose a new type (n + 1)-dimensional reduced differential transform method (RDTM) based on a local fractional derivative (LFD) to solve (n + 1)-dimensional local fractional partial differential equations (PDEs) in Cantor sets. The presented method is named the (n + 1)-dimensional local fractional reduced differential transform method (LFRDTM). First the theories, their proofs and also some basic properties of this procedure are given. To understand the introduced method clearly, we apply it on the (n + 1)-dimensional fractal heat-like equations (HLEs) and wave-like equations (WLEs). The applications show that this new technique is efficient, simply applicable and has powerful effects in (n + 1)-dimensional local fractional problems.